# SDR IPXA2022110187729

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 29,045 hours, 19,068 cycles
- System (JASC): 5270 · Door Warning System
- Part: Attach Bracket
- Condition: Damaged
- Location: Crew Door Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LDG ROLL CREW ENTRY DOOR EICAS BRIEFLY ILLUMINATED TRIGGERED BLOCK IN ON ACARS FLIGTH DATA COUPON COMPLIED.  INSP ACCOMPLISHED PER DMP 52-71-1REMOVED AND REPLACED DOOR SENSOR ATTACH BRACKET. SRM 51-40-02. B. EMGE 0557603 11/11/22. PERFORMED ADJUSTMENT OF DOOR SENSOR IAW AMM 52-71-00. SENSOR OPERATING CORRECTLY.
